# SDR AALA201708149023

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 55,612 hours, 20,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Lack Of Lube
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 GIRT BAR LATCH, NOT LOCKING IN PLACE. LUBRICATED GIRT BAR LATCH, OPS CHECKED GOOD IAW AMM.
